# SDR SWAA2018040420888

- Difficulty date: March 28, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 59,088 hours, 34,542 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A11111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER BULKHEAD WEB CRACKED, BS 663, BETWEEN LBL 40 TO LBL 54.21.   REPAIRED THE BULKHEAD IAW SRM.
